By the same authors

From the same journal

Hitting probabilities of random covering sets in tori and metric spaces

Research output: Contribution to journalArticlepeer-review

Full text download(s)


Published copy (DOI)


  • Esa Järvenpää
  • Maarit Järvenpää
  • Henna Koivusalo
  • Bing Li
  • Ville Suomala
  • Yimin Xiao


Publication details

JournalElectronic Journal of Probability
DateSubmitted - 22 Oct 2015
DateAccepted/In press - 17 May 2016
DateE-pub ahead of print - 5 Jan 2017
DatePublished (current) - 5 Jan 2017
Number of pages18
Pages (from-to)1-18
Early online date5/01/17
Original languageEnglish


We provide sharp lower and upper bounds for the Hausdorff dimension of the intersection of a typical random covering set with a fixed analytic set both in Ahlfors regular metric spaces and in the $d$-dimensional torus. In metric spaces, we consider covering sets generated by balls and, in the torus, we deal with general analytic generating sets.

Bibliographical note

© 2017, The Author(s).

    Research areas

  • math.PR, math.CA, math.DS


Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations